PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1993 | 107 | 3 | 223-255
Tytuł artykułu

Some integral and maximal operators related to starlike sets

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove two-weight norm estimates for fractional integrals and fractional maximal functions associated with starlike sets in Euclidean space. This is seen to include general positive homogeneous fractional integrals and fractional integrals on product spaces. We consider both weak type and strong type results, and we show that the conditions imposed on the weight functions are fairly sharp.
Słowa kluczowe
Czasopismo
Rocznik
Tom
107
Numer
3
Strony
223-255
Opis fizyczny
Daty
wydano
1993
otrzymano
1991-11-29
Twórcy
  • Department of Mathematics, Rutgers University, New Brunswick, New Jersey 08903-2101, U.S.A.
  • Department of Mathematics, Rutgers University, Camden, New Jersey 08102, U.S.A.
  • Department of Mathematics, Rutgers University, New Brunswick, New Jersey 08903-2101, U.S.A.
Bibliografia
  • [Ca] C. P. Calderón, Differentiation through starlike sets in $ℝ^m$, Studia Math. 48 (1973), 1-13.
  • [Ch] M. Christ, Weak type (1, 1) bounds for rough operators, Ann. of Math. 128 (1988), 19-42.
  • [ChR] M. Christ and J. L. Rubio de Francia, Weak type (1, 1) bounds for rough operators, II, Invent. Math. 93 (1988), 225-237.
  • [Cor] A. Córdoba, Maximal functions, covering lemmas and Fourier multipliers, in: Proc. Sympos. Pure Math. 35, Part 1, Amer. Math. Soc., 1979, 29-50.
  • [F] R. Fefferman, A theory of entropy in Fourier analysis, Adv. in Math. 30 (1978), 171-201.
  • [GK] M. Gabidzashvili and V. Kokilashvili, Two weight weak type inequalities for fractional-type integrals, preprint, No. 45, Math. Inst. Czech. Acad. Sci., Prague, 1989.
  • [M] B. Muckenhoupt, Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 165 (1972), 207-227.
  • [P] C. Perez, Two weighted inequalities for potential and fractional type maximal operators, Indiana Univ. Math. J., to appear.
  • [Sa] E. Sawyer, A characterization of two weight norm inequalities for fractional and Poisson integrals, Trans. Amer. Math. Soc. 308 (1988), 533-545.
  • [SaWh] E. Sawyer and R. L. Wheeden, Weighted inequalities for fractional integrals on Euclidean and homogeneous spaces, Amer. J. Math. 114 (1992), 813-874.
  • [St] E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton, N.J., 1970.
  • [StWe] E. M. Stein and N. J. Weiss, On the convergence of Poisson integrals, Trans. Amer. Math. Soc. 140 (1969), 35-54.
  • [W1] D. Watson, Vector-valued inequalities, factorization, and extrapolation for a family of rough operators, J. Funct. Anal., to appear.
  • [W2] D. Watson, A₁ weights and weak type (1,1) estimates for rough operators, to appear.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv107i3p223bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.